MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC JPH 19FR RND FULL W/15FR TRO; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC JPH 19FR RND FULL W/15FR TRO; CATHETER, IRRIGATION
Model Number JP-HUR910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that drain insertion was performed for post breast surgery patient with a diagnosis of malignant tumor of the breast part, unspecified.Patient was discharged with 2 round silicone drains in the surgery site for drainage.On september 28 that the drain broke in the distal portion near the end of the drain and the pump.Drain piece was replaced.No injury or further surgery was reported.No further information was provided upon request.
 
Additional Manufacturer Narrative
Supplemental report is being filed following the submission of the initial mdr report that was submitted on 11/21/2021 due to the investigation findings are available.Device history record (dhr) of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.A sample was not received for investigation.Root cause for the reported concern cannot be identified with the information provided.It is recommended to strictly follow the instructions provided in the instruction for use (ifu) data included with the product to ensure drains are properly used.As preventive actions, the customer will be provided with a copy of the instructions for use.No further action is planned at this time.

Brand Name
JPH 19FR RND FULL W/15FR TRO
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15839722
Report Number1423537-2022-00862
Device Sequence Number6996183
Product Code GBX
UDI-Device Identifier00192253022219
UDI-Public192253022219
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberJP-HUR910
Device Catalogue NumberJP-HUR910
Device Lot Number1201029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale